# SDR SWIA200412926

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 16,179 hours, 23,876 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0262
- Condition: Leaking
- Location: T/E Flap
- Part time: 9,016 hours, 13,170 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO MRY GOT A DISAGREEMENT WITH FLAP SELECTOR AT 25 FT THE NACELLE FLAPS WERE AT 0 DEGREES SHORTLY AFTER THE BLUE HYD QUANTITY AND PRESSURE WENT TO 0 AND ASSOCIATED LIGHTS.  DIVERTED TO SFO.  REPLACED LEAKING LEFT NACELLE FLAP ACTUATOR PER MM 27-50-08.  OPS AND LEAK CHECKS GOOD.
